Title: A MATHEMATICAL-MODEL OF THE CHEMOSTAT WITH PERIODIC WASHOUT RATE
Authors: BUTLER, GJ
HSU, SB
WALTMAN, P
應用數學系
Department of Applied Mathematics
Issue Date: 1985
URI: http://hdl.handle.net/11536/4798
ISSN: 0036-1399
Journal: SIAM JOURNAL ON APPLIED MATHEMATICS
Volume: 45
Issue: 3
Begin Page: 435
End Page: 449
Appears in Collections:Articles


Files in This Item:

  1. A1985AHN1300007.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.